# SDR PCAA0102008

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 22,791 hours, 25,090 cycles
- Engine: Pwa PW120A
- Engine time: 25,145 hours, 28,536 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Part serial: 1894
- Condition: Galled
- Location: Lt Propeller
- Part time: 9,085 hours, 10,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BGM - DURING ROUTINE MAINTENANCE VISIT LEFT PROPELLER ASSEMBLY HAD EVIDENCE OF OIL LEAK. UPON FURTHER INVESTIGATION LEAK WAS FOUND TO BE COMING FROM NR4 BLADE. AFTER REMOVING THE LEFT NR4 BLADE THE OUTER BEARING RACE WITHIN THE PROPELLER HUB WAS FOUND TO BE CRACKED AND GALLED. LEFT PROPELLER HUB, PROPELLER ACTUATOR, AND 3 BLADES WERE REPLACED DUE TO OIL CONTAMINATION AND AN ADDITIONAL BEARING RACE FOUND GALLED. AIRCRAFT RETURNED TO SERVICE.
